# SDR SIMA200419608

- Difficulty date: July 4, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7255150522
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION AND REPAIR OF HAIL DAMAGE.  THE RIGHT HORIZONTAL STABILIZER TOP SKIN PANEL, HAIL DAMAGE WAS BEYOND SRM LIMITS. REMOVED EXISTING TOP SKIN PANEL.  PREPARED NEW RIGHT HORIZONTAL TOP SKIN AND INSTALLED.  REPAIR DONE IAW SAAB 340 SRM, SRM 72LKS 3079 REV 43, CHAPTERS 51-40-21, 22, 23, 24, 51-20-50 AND 51-20-56.  (M)
